Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Endomorphisms of exact sequences


Author: Irwin S. Pressman
Journal: Bull. Amer. Math. Soc. 77 (1971), 239-242
MSC (1970): Primary 13D15, 18G15
DOI: https://doi.org/10.1090/S0002-9904-1971-12698-8
MathSciNet review: 0268254
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Mac Lane, Homology, Die Grundlehren der math. Wissenschaften, Band 114, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #122.
  • 2. I. S. Pressman, The Baer sum functor and algebraic K-theory (to appear). MR 283048
  • 3. I. S. Pressman, Whitehead groups of the category of short exact sequences (in prep.).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13D15, 18G15

Retrieve articles in all journals with MSC (1970): 13D15, 18G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12698-8

American Mathematical Society